# SDR CALA2021112202159

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 71,929 hours, 30,660 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ECAM..DOOR AVIONICSAAFT DOOR OPEN VERIFIED DOOR WAS CLOSED LOCKED WHEN CAME IN.  APPLIE MEL VERIFIED DOOR IS LOCKED AND CLOSED APPLIED PLACCARD OK TO DEFER
